Revista Matemática Iberoamericana


Full-Text PDF (267 KB) | Metadata | Table of Contents | RMI summary
Volume 32, Issue 4, 2016, pp. 1407–1422
DOI: 10.4171/RMI/923

Published online: 2016-12-16

Rigidity of fiber-preserving quasisymmetric maps

Enrico Le Donne[1] and Xiangdong Xie

(1) University of Jyväskylä, Finland

We show that fiber-preserving quasisymmetric maps are biLipschitz. As an application, we show that quasisymmetric maps on Carnot groups with reducible first stratum are biLipschitz.

Keywords: Quasisymmetric map, rigidity, Carnot group, reducible first stratum

Le Donne Enrico, Xie Xiangdong: Rigidity of fiber-preserving quasisymmetric maps. Rev. Mat. Iberoamericana 32 (2016), 1407-1422. doi: 10.4171/RMI/923